MathSciNet Relay Station
MathSciNet bibliographic data
MR1983196 15A24 (65F30)
Liu, Xin-Guo; Gao, Hua On the positive definite solutions of the matrix equations $X\sp s\pm A\sp {\ssf T}X\sp {-t}A=I\sb n$. Linear Algebra Appl. 368 (2003), 83–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement